# SDR QXEA0101778

- Difficulty date: October 28, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Out Of Tolerance
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MINIMAL CLEARANCE EXISTS BETWEEN TOP OF OUTBOARD FLAP AND FRAME 85410 AT STATION YW171.20.  REPAIRED IAW RD 8-57-154.
